# SDR 7AHR20130129010

- Difficulty date: January 29, 2013
- Submitted: January 29, 2013
- Operation: General aviation
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 68,422 hours, 68,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Part time: 68,422 hours, 68,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT BS 727A AND 727B AT STRINGER 27L AND 27R.  REMOVED INTERCOSTALS AT STRINGER 27L & 27R SRM 51-30-02, UPON FURTHER EVALUATION BOTH INTERCOSTALS WERE FOUND TO HAVE EXTENSIVE CORROSION.  IN ADDITION TO THE INTERCOSTALS A WEB AND 2 ANGLES REQUIRE TO BE REPACED. FABRICATED ALL REPAIR PARTS IAW SRM 51-20-01. INSTALLED INTERCOSTALS WEB AND ANGLES IAW SRM 51-30-2.
